# SDR USAA2009032390666

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 29,774 hours, 11,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 5915
- Condition: Faulty
- Location: E&E Bay
- Part time: 29,774 hours, 11,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 176 FLL-LAS - UNSCHEDULED LANDING / FALSE FIRE WARNING - CREW REPORTED "LAND ASAP" MESSAGE WITH NO OTHER INDICATIONS SHORTLY AFTER TAKEOFF.  AIRCRAFT DIVERTED TO TPA AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AVIONIC SMOKE DETECTOR IAW AIRBUS MAINTENANCE MANUAL 26-15-15.
